# SDR AU990482

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: 1103P1892
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE FUEL PRESSURE SWITCH FAULTY.
